Spectrum of class wF(p, r, q) operators for p + r ≤ 1 and q ≥ 1

Yang, Changsen and Yuan, Jiangtao: Spectrum of class wF(p, r, q) operators for p + r ≤ 1 and q ≥ 1. Acta scientiarum mathematicarum, (71) 3-4. pp. 767-779. (2005)

[img] Cikk, tanulmány, mű
math_071_numb_003_004_767-779.pdf
Hozzáférés joga: Campus

Download (976kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 3-4
Page Range: pp. 767-779
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 778-779.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16117

Actions (login required)

View Item View Item